Information and images for millions of products globally
Manufacturer: WILLIAM H. RORER, INC.
Price: n/a n/a
Excedrin Extra Strength Express Gels is a combination pain reliever that treats mild aches and pains, including those brought on by a cold, headache, muscle aches, toothaches, arthritis, and menstrual and premenstrual cramps.
Product Type: Oral pain relief
FSA Eligible: No
Relieve toothache and headache
For menstrual and premenstrual cramps
Temporarily relieve arthritis pain
How unpleasant a cold or a headache is to have!
However, because it's a common illness, you must have a proper product readily available. And the product we suggest is Excedrin Extra Strength.
This powerful over-the-counter remedy for headaches and other types of pain comprises three active components, which are Acetaminophen, Aspirin, and Caffeine.
It also contains a fast-acting composition that provides extra-strong headache relief.
Importantly, the barcode of Excedrin Extra Strength Express Gels is EAN 300676270401.
Inactive: Benzoic acid, Carnauba Wax, Fd&C Blue #1, Hydroxypropyl Cellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide
Active: Acetaminophen - 250 mg (Pain Reliever), Aspirin (NSAID) - 250 mg (Pain Reliever), Caffeine - 65 mg (Pain Reliever Aid)
Doctors think that Excedrin Extra Strength's combination of acetaminophen, aspirin, and caffeine has many benefits, including a stronger pain-relieving effect.
This product reduces headache pain in three different ways: it blocks pain signals, boosts your pain threshold, and utilizes caffeine to increase the pain-relieving impact.
For short pain relief from colds, headaches, muscular pains, premenstrual and menstrual cramps, arthritis, and toothaches, the active components combine to make a potent mix with a booster and two pain relievers.
For some people, headache relief begins in just 15 minutes thanks to its fast-acting composition.
On WebMD, a user wrote:
"Excedrin helped me get through any pain I experienced for the 30 years I was working. One pill was all I needed to take each time, and it started working in just 10 minutes."
Excedrin Extra Strength 300676270401 should not be used by children or teenagers who have flu-like or chicken-pox symptoms or are recovering from them.
Besides, you should consult a doctor if you experience changes in behavior while using this product since these side effects could be an early sign of Reye's syndrome, an uncommon but deadly illness.
Acetaminophen can have very negative effects on the skin. Blisters, a rash, and skin reddening are a few possible symptoms.
Also, a serious allergic reaction to aspirin may result, and symptoms may include facial edema, shock, asthma, and hives.
Stop using the product and get medical attention straight once if one fs these reactions arises.
Acetaminophen is present in this product.
If you consume more than the recommended daily dose of 8 caplets in a 24-hour period, severe liver damage could result.
Avoid combining this medication with other acetaminophen-containing medications and drink three or more alcoholic beverages per day while using this product as well.
An NSAID found in this medication has the potential to seriously induce stomach bleeding.
Your risk is increased if you:
are older than 60
have a history of stomach ulcers or bleeding issues
take blood-thinning or steroid medications
use other medications that contain NSAIDs (both nonprescription and prescription)
This product's recommended dosage has about the same amount of caffeine as a cup of coffee.
While using this product, limit your intake of any products that contain caffeine as too much of it might make you irritable, restless, and uneasy.
Furthermore, it occasionally causes your heartbeat to beat more quickly.
Use this medicine precisely as directed on the label or as directed by your doctor.
Do not use this medication over what is advised since Acetaminophen overdoses might harm your liver or result in death.
Take 2 tablets every six hours for adults and children over the age of 12, but no more than 8 pills in a 24-hour period.
Consult a doctor for children under the age of 12.
As you take each dose, don't forget to drink a full glass of water.
Call 1-800-222-1222 for poison help or get emergency medical help. Acetaminophen overdoses might harm your liver or result in death.
The initial symptoms of an acetaminophen overdose include weakness or confusion, loss of appetite, vomiting, sweating, nausea, and stomach discomfort.
Later signs and symptoms could include upper stomach pain, skin yellowing, black urine, or pale eye whites.
Store the product at 25 °C (77 °F); excursions are allowed between 15 °C (59 °F) and 30 °C (86 °F).
Before using, consult a health professional if you are pregnant or breastfeeding.
At 20 weeks or later in pregnancy, it's crucial to avoid using aspirin unless a doctor specifically instructs you to as it could lead to complications during birth or issues with the unborn kid.
Excedrin Extra Strength provides headache relief rapidly.
When used as recommended, headache relief might start for some people in 15 minutes.